On Tunnell’s formula for characters of
Compositio Mathematica, Tome 85 (1993) no. 1, pp. 99-108
Cet article a éte moissonné depuis la source Numdam
@article{CM_1993__85_1_99_0,
author = {Saito, Hiroshi},
title = {On {Tunnell{\textquoteright}s} formula for characters of $GL(2)$},
journal = {Compositio Mathematica},
pages = {99--108},
year = {1993},
publisher = {Kluwer Academic Publishers},
volume = {85},
number = {1},
mrnumber = {1199206},
zbl = {0795.22009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1993__85_1_99_0/}
}
Saito, Hiroshi. On Tunnell’s formula for characters of $GL(2)$. Compositio Mathematica, Tome 85 (1993) no. 1, pp. 99-108. http://geodesic.mathdoc.fr/item/CM_1993__85_1_99_0/